# SDR SA06069

- Difficulty date: September 11, 2006
- Submitted: September 14, 2006
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 0904
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653116
- Part serial: 98128H5292
- Condition: Cracked
- Location: Cockpit
- Part time: 22,743 hours, 11,791 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SJU - FLT 1037 EN ROUTE PHL-SJU.  AT FL370, THE RIGHT WINDSHIELD ARCED AND THEN SHATTERED.  PRESSURIZATION REMAINED NORMAL.  FLIGHT LANDED AT SJU WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE RIGHT WINDSHIELD IN ASSOCIATION WITH TASK 56-11-12-400-002.  ALSO, REMOVED AND REPLACED THE RIGHT WINDOW HEAT COMPUTER.  OPERATIONAL CHECK GOOD.
